MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3468-24
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Nurse was completing a blood draw and got air bubbles with flex of blood in syringe.The nurse then tried to tighten the connections and used multiple syringes to aspirate from the y- site connection of the huber needle tubing and still pulled back air bubbles instead of blood.Had to re- access patient with a different gripper needle huber set and the blood return was easily obtained.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11682872
Report Number3012307300-2021-03227
Device Sequence Number2935599
Product Code FPA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number4027427
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1